MAUDE Adverse Event Report: HOLOGIC, INC. MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC. MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-501XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.A device history record (dhr) review was conducted for the reported lot.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.
 
Event or Problem Description
It is reported that on (b)(6) 2020 a physician performed a myosure procedure on a patient , with the aquilex fluid pump, during the procedure the fluid deficit went up to 2135 so the surgeon wanted to check for perforation in uterus.Hysteroscopy was done and unable to detect if a perforation had occurred so it was decided to perform a diagnostic laparoscopy.The laparoscopy revealed no perforation in uterus nor blood in abdomen.No other findings available.

Brand Name
MYOSURE TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
MDR Report Key10829629
Report Number1222780-2020-00152
Device Sequence Number11044708
Product Code HIH
UDI-Device Identifier15420045505094
UDI-Public(01)15420045505094(10)20C10RZ(17)230310
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model Number50-501XL
Device Catalogue Number50-501XL
Device Lot Number20CR10Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;